Zur konformen Abbildung schlichter Gebiete.

J. Heinhold

Mathematische Zeitschrift (1957)

  • Volume: 67, page 133-138
  • ISSN: 0025-5874; 1432-1823

How to cite


Heinhold, J.. "Zur konformen Abbildung schlichter Gebiete.." Mathematische Zeitschrift 67 (1957): 133-138. <http://eudml.org/doc/169661>.

author = {Heinhold, J.},
journal = {Mathematische Zeitschrift},
keywords = {Theory of Functions},
language = {ger},
pages = {133-138},
title = {Zur konformen Abbildung schlichter Gebiete.},
url = {http://eudml.org/doc/169661},
volume = {67},
year = {1957},

AU - Heinhold, J.
TI - Zur konformen Abbildung schlichter Gebiete.
JO - Mathematische Zeitschrift
PY - 1957
VL - 67
SP - 133
EP - 138
LA - ger
KW - Theory of Functions
UR - http://eudml.org/doc/169661
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.